# SDR CA101103002

- Difficulty date: October 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7128852
- Condition: Leaking
- Location: Hyd System
- Part time: 4,700 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) FLUID SQUIRTED FROM NOSE WHEEL AT END OF PUSHBACK, AIRCRAFT HAD PUSHED BACK FROM STAND.  AT END OF PUSH AND WHILE DISCONNECTING TOW-BAR WHAT APPEARED TO BE HYDRAULIC FLUID SQUIRTED FROM NOSE-WHEEL AND HIT 2 RAMP OPERATIVES IN THE FACE AND EYES.  FLEXIBLE HOSE ASSY IN NLG BAY FOUND LEAKING.  FLEXIBLE HOSE ASSY REPLACED AS PER AMM 29-00-00-400-802.
